# SDR DALA2019031201679

- Difficulty date: March 11, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0980461) DURING INSPECTION FOUND CORROSION FLOORBEAM STA.986.5, LBL.43 AT PASSENGER CABIN. REPAIRED FLOORBEAM STA 986.5 LBL.43 AT PASSENGER CABIN AS PER SRM 53-70-51 REPAIR 6.
